# SDR IPXA2014042382737

- Difficulty date: March 29, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FLOORBOARD 231PH LOWER SKIN IS CRACKED.  REPAIRED MAIN CABIN FLOORBOARD IAW EO A300-5320-42721-F, APPENDIX B.
